I switched from vicodin to kratom a few weeks ago because I thought that it would be an easier transition. It has been 48 hours since I've taken any kratom, and I feel like **** but its not as bad as I thought it would be at this point. I've been through very bad opiate withdrawals through the years. I got off of methadone when I was 20, but that was ten years ago. I think I'm getting old. I have trouble withdrawing from anything. Its so pathetic. My addiction is a monster waiting to be released at this point. I mean I'm so glad I haven't relapsed to heroin, but this pain pill addiction can be even more gruesome, especially the way popping a pill seems so inconspicuous because everyone is on prescription drugs these days. My junkie days are way over. I can't even think of poking a needle into my arm. its just way too gross and destitute. Today I felt like ****. My muscles ache. I am unsteady in my movements, look like a fiend sort of and that freaks me out. I had the chills earlier, now I just have occasional creepy crawly skin feelings. The good thing is that I don't have the withdrawal where I can't put my mind to it and clean my apartment and pay bills. My boyfriend asked me why I get addicted to opiates. I said because I'm a drug addict and I sort of laughed because its really hard to admit that I'm a drug addict. It carries so much stigma and shame. And I don't really look it, NOW!! I could really start looking like ****, losing weight, but so far not bad. I just need a purpose, some kind of liberating soul searching journey to undertake, to feel as though I am actually going to help change the world into something better. I feel stagnated. I'm not sure if what i'm writing is making sense or appears like a bunch of disjointed unrelated thoughts. Anyone out there?
kratom is not highly addicting..but there wont be lots of people with experience here..if u were at high doses of kratom then perhaps u will feel some sorta wd...but in only a few weeks of use it wouldnt be too severe...it could just be the drug u used before that u r feeling wds from...thing is..hold on tight..stick to ur plans..think seriously about aftercare
I haven't taken vicodin in a month. I've just been taking Kratom. I think the vicodin is out of my system by now. by the end of was just taking 1-2 pills a day. I'd been taking vicodin for 3 months to stop taking percocet. Was on and off percocet through vicodin addiction. Lets face it, percocet is way stronger than vicodin or kratom. I don't even know what the kratom does beside give me energy to get through the day. It has this mild opiate feeling, but never felt high from it. It all started in February. Its amazing how a few pills can carry over to a few weeks and then a few months. I haven't been addicted to opiates for about 7 years. But it doesn't matter what kind of opiate a former junkie uses, it will always lead to a habit. I'm still a junkie deep down inside, the addict in me. I revert so easily to drug addict tendencies. Its scary. I can't end up like that. I know there is some depression behind it, some instability that I'm medicating. Can feel it lurking behind the fog of withdrawal.
Most here can feel ur pain...probably is not hydro wds..but the mental partt of wds can last for months..aftercare is crucial as the depression we feel///the hopelessness///the doomers//can hang on and cause relapse...physical wds is the easy part for most..it is this part that hurts the worst..and yes..the hydro is probably out of ur system...but ur brain has not healed as of yet perhaps..yrs of use can not fo away copmpletely in a month or 2..can be alot of work to get back into ur "old self" again...and working on the triggers that got us where we r are also an issue..hang tight..this forum is full of support..but u need direct support as well right now...be safe
Withdrawal will last about 5 days, but this can be cut back significantly with my take on the Thomas recipe for opiate withdrawals. First and foremost, (and I know many will disagree), get ahold of some good weed- it will let you sleep. Just take a couple hits when the insomnia is unbearable and you'll pass out. For the daytime RLS and depression/anxiety, take Xanax and/or Phenibut (can get Phenibut without a prescription). Get some L-Tyrosine 500mg and take a couple in the morning. You'll be good as gold, and amazed at how easy the withdrawals are. Trust me- I've gone cold turkey off kratom extracts after 6 months usage (every day, every hour or 2- serious habit) and did it without anything (no weed, no Xanax, nothing) and it was PURE HELL. This time it's been easy as cake. Sure- the first 36 hours weren't awesome, but they weren't even 1/8th as bad as when I got off the kratom with nothing. The Phenibut and L-Tyrosine will elevate your mood and you won't even care about kratom. This really does work.
How long does a mild Kratom habit take to develop -- say you're taking a spoon a day as tea after Methadone withdrawal? Is it safe to go from Subutex/suboxone to Kratom or will there be precipitated withdrawal? Also, what class of drug is 'Phenibut' ? I've never heard of it. Really want to help my friend come off of Subutex and Clonopin. Advice Please..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.